# SDR AALA20190409003

- Difficulty date: April 7, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 55,905 hours, 15,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 24495
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A CHECK, FOUND SEATS EMERGENCY LIGHTS NOT WORKING FROM ROW 27D TO 36D. MAINTENANCE REPLACED BATTERY PACK ABOVE M LAVATORY PER AMM 35-51-07 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
